Panadol Back and Neck Long Lasting Caplets 36
Style number: 2270315
This item hasn't been reviewed yet.
Panadol Back and Neck Long Lasting Caplets has a unique bi-layer paracetamol formulation which releases one layer straight away for rapid onset of action, while the second layer is released slowly over the day/night to provide prolonged pain relief.
Panadol Back + Neck Long Lasting
Effective Relief of Back, Neck and Shoulder Pain
Long lasting relief for up to 8 hours!
Use: For relief of persistent pain
Panadol® Back & Neck Long Lasting contains Paracetamol 665mg per Caplet®. Pharmacy Medicine. Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional. Incorrect use could be harmful. Medicines have benefits and some can have risks.
Panadol is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged use without medical supervision could be harmful. If pain or symptoms persist, seek medical advice.